See Alike in...

Alike App

Browser

thrillsnchills

428d

I have spinal stenosis and bladder incontinence I had botox shots in my bladder about a month ago now Im having severe muscke weakness and pain in my legs also numbness any one else had this problem what should i do?

    • dolphinblues

      427d

      I get botox for migraines. I was told that muscle weakness and numbness could be a side effect and they could happen several weeks after the shots. If it worries you, I would advise calling the Dr who ordered the botox for you and ask them if it could be related and what to do for it, how long should it last, etc.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion